Use code BLACK15 for 15% Off

Benadryl Allergy Cetirizine Children's Solution 2+ – 100ml

Based on 1 reviews
Benadryl
In stock
£5.49
RRP £5.99
£5.49
RRP £5.99

Product & Safety Notice

  • The maximum purchase for this product is 12
The Product Information was written and researched on 09/11/2020 . Find out more. See less.

What is Benadryl Liquid for Children?

Benadryl Liquid for Children is a hay fever and allergy remedy that can be used in children aged 2 and up. It’s perfect for little ones who find that their allergies get worse during hay fever season, or react when they come into contact with pet fur or dust. This yummy banana flavoured formula is ideal for fussy kids who don’t like the flavour of other medicines, or for those who don’t like to take tablets.

 

Why does my child have allergies?

Your child has allergies because they’re sensitive common substances they can come into contact with during the day. For example, they may be allergic to pet fur, dust, or plant pollen, which causes hay fever. When they come into contact with one of these irritants, they’ll experience uncomfortable symptoms of an allergic reaction, with some of the most common symptoms including:

  • Sneezing
  • A blocked or runny nose
  • Red, watery eyes
  • Itchy eyes, ears, nose, or throat
  • Coughs
  • An itchy skin rash

 

How will liquid Benadryl relieve my child’s hay fever or allergies?

Every ml of Benadryl for Children contains 1mg of cetirizine, which is an antihistamine. Antihistamines are an allergy treatment which block the histamine released in your body during an allergic reaction. This prevents it from causing your child’s allergy symptoms, effectively tackling their cause to both relieve and prevent sneezing, itching, a runny nose, and more.

 

Can I give this to my child if they’re taking other medication?

If your child is taking any other medication, including herbal remedies or medicines you bought for them without a prescription, you should speak to your doctor or pharmacist before giving them Benadryl liquid. Some medications can interact when used together, causing unwanted symptoms or making your medication less effective. A medical professional will be able to make sure that their medicines are safe to take together and recommend alternatives if necessary.

 

Can adults take Benadryl for kids?

Adults can take Benadryl for kids, taking the same dose as children over 12. However, anti-allergy medications designed for adults might be easier and more convenient for you to take. However, if you don’t like taking antihistamine tablets, you may prefer a liquid medicine like this one. We’d recommend asking your doctor or pharmacist so they can help you to decide whether this medication would be more suitable for you than medicines designed for adults.

 

Will this product make my child drowsy?

Benadryl for Children is unlikely to make your child feel drowsy or tired after they’ve taken it. This is because cetirizine is a newer type of non-drowsy antihistamine, older types of antihistamines are usually more likely to cause drowsiness. However, your child may still experience drowsiness as a side effect of this medication, so if they do feel sleepy after each dose we’d recommend speaking to your doctor or pharmacist about it right away.

 

How much of this medicine should I give to my kids?

Use the measuring spoon included to make sure you’re giving your child the correct dose of Benadryl liquid. The amount of solution you should give to your child every day will depend on their age. The manufacturer of Benadryl recommends the following doses:

  • Adults and children over 12: Give two 5ml spoonfuls once a day
  • Children aged 6 - 12 years: Give one 5ml spoonful in the morning and one in the evening
  • Children aged 2 - 6 years: Give one 2.5ml spoonful in the morning and one in the evening

 

When should this product not be used?

Benadryl for children is not suitable for use in infants under the age of 2. Do not give this product to your child if they are allergic to cetirizine dihydrochloride, hydroxyzine, piperazine derivatives, or any of the other listed ingredients. This product is not suitable for children with serious kidney problems. Speak to your doctor or pharmacist before giving this product to your child if they have:

  • Liver or kidney problems
  • Epilepsy or have a risk of fits or convulsions
  • Difficulty peeing
  • An intolerance to some sugars, as this product contains sorbitol

Does Benadryl for children have any side effects?

Like all medications, Benadryl for children can have side effects, although not everyone will experience them. If your child experiences any of the following side effects after taking this medicine you should stop giving them this product and seek immediate medical assistance:

  • Sudden onset of fever, reddening skin, lots of small pustules, which are potential symptoms of AGEP
  • Sudden symptoms of a severe allergy, e.g. rash, itching, hives, shortness of breath, wheezing, difficulty breathing or swallowing, swelling of the face, lips, mouth, tongue, or throat
  • Bruising or bleeding more easily than usual
  • Fits or hallucinations
  • Losing consciousness
  • Confusion
  • Abnormal liver function tests
  • Rapid heartbeat

Other common side effects of this medication include:

  • Headaches, dizziness
  • Drowsiness, tiredness
  • Restlessness
  • Dry mouth, sore throat
  • Upset stomach, abdominal (stomach) pain, diarrhoea, feeling sick
  • Runny nose
  • Agitation
  • Unusual weakness
  • Feeling generally uncomfortable or uneasy
  • Pins and needles

If your child experiences these or any other side effects while using this product, speak to your doctor or pharmacist right away. For a complete list of potential side effects, please see the patient information leaflet included with this product. For more information about reporting the side effects of medication, please see the MHRA’s Yellow Card Scheme.

 

How to store this product

Store in a cool, dry place, out of direct sunlight. Do not use if the expiry date printed on the original packaging has passed. Keep out of sight and reach of children.

 

Why do I need to answer questions to buy this product?

You do not need a prescription for Benadryl for Children, however, you will be asked to complete a short medical questionnaire by your Chemist4U pharmacist before we can take your order. This includes some simple questions that all pharmacies legally are required to ask before supplying this kind of product. This helps our pharmacy team to be sure that Benadryl is the best choice for your child.

 

Important information

This product is a medicine; make sure to speak to your doctor or Chemist4U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:

Talk To Frank - Drug Addiction Help & Support

Ingredients

  • The Active ingredient is: 1mg Cetirizine dihydrochloride in each 1ml.

    Other ingredients are: Sorbitol (E420), glycerol, propylene glycol, sodium saccharinate, methyl parahydroxybenzoate (E218), propyl parahydroxybenzoate (E216), banana flavouring, sodium acetate, glacial acetic acid and purified water.

10 Tips to Prevent Hay Fever at Home

When you’re suffering from hay fever it can make the Spring and Summer months unbearable.

It feels like everything you do makes you a magnet for pollen and you get really sick of explaining that you’re not upset, your eyes are just watering with your allergies!

That’s why we’ve collected 10 simple tips that will help to keep you safe from hay fever when you’re at home this allergy season, keep reading to find out what you can do to keep your home pollen-free!

Hay Fever Season - Hay Fever Statistics UK

According to data, 20% of UK people suffer from hay fever over the months May-September. Chemist 4 U’s research reveals data surrounding hay fever statistics UK and pollen allergy facts.

Do I Have Hay Fever or a Cold?

It’s the middle of summer and you’re sniffing and sneezing and, frankly, feeling a bit gross.

But what’s going on here? Have you picked up an uncomfortable Summer cold, or are you suffering with hay fever?

There are a couple of ways to figure out what’s giving you the sneezes and the coughs, so let’s take a look at each condition and how you can tell them apart.

Which Hay Fever Treatment Is Right For Me?

There are so many different kinds of hay fever treatments out there that it can be difficult to know where to start, so today we’re going to break it all down so you can decide exactly which product is the best choice for you.

Can I Take Two Kinds Of Hayfever Medication At Once?

Some hay fever sufferers may even find that when they do find a hay fever medication that works, it doesn’t completely get rid of all of their annoying hay fever symptoms.

If you’ve ever found yourself in this situation, you may start to wonder if one kind of hay fever medication is enough, and whether it would be safe to take more than one at the same time.

Do I have hay fever? Your hay fever diagnosis

Hay fever is a very common allergy, but how are you supposed to know if you have hay fever?

Sure, you might get a couple of coughs and sneezes in the summer months, but is that just a cold or is hay fever to blame?

If you’ve ever wondered about hay fever and whether you could have it yourself, we’re here to help.

This our handy guide to what hay fever is and how you could be diagnosed with one of the world’s most common allergies.

What Can I Do To Treat My Child's Hayfever?

Does your child have the sniffles and the sneezes long after cold and flu season is over? Your little one could be suffering with hayfever. Hayfever is a common allergy, with up to 40% of children suffering with hayfever, but there are things you can do to help.

Today, we’re going to take a look at all things hayfever and what you can do to help your child through hayfever season.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

Excellent
Rated 5.0 out of 5 based on 1 reviews

Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

Returns Information

Customers can read our full returns policy by clicking here